Answered by: Dr Sri Viknarajan
I am 23 women ,slight overweight , beta blood problems , low blood pressure ( my thyroid function is normal ) .Currently I had my second shot of Pfizer vaccine yesterday and currently have some discomfort such fever (37.7- 38.9c) , fatigue , headache , heart palpitations ( 100-124) , shivers , body aches .
I am also having slight cough suddenly . is related our is my allergies ?
How to cold off the shivers ?
Thank you for you question
Based on your question above, I am understand that you are worry about your problem. I will try to help you.
For you information, the side effects for the vaccine are:
So, i think the symptoms you have as you mention above were normal effects after you have took you second dose of vaccine. But, I advice you to ask doctor for exact information. You can have an on line consultation with our doctors to get more information and further treatments.
I hope this answer will satisfy you. Thank you.
Please visit https://covid-19.moh.gov.my/ to get the latest information and guidelines regarding COVID-19 and COVID-19 vaccination